During my period, I use maxi pads (of course) but around the 3rd or 4th day I start to get irritated in my inner buttocks area. The rash starts below my vagina but in my very inner thigh area and goes all the way back by inner buttocks area. This happened last month too after my period but the irritation went away on it's own. This month after my period the rash is still lingering..it seems like the maxi pads are irritating me. So I tried some over the counter hydro-cortizone cream and it didn't seem as sore but when I looked down there,,,the area was scaly and disgusting looking,it looked like the area was trying to heal so scabs were forming. I had my yearly pap exam earlier this month and my dr called me and said that I have a yeast infection. My question is could the maxi pads be making me irritated in my butt area? Or could the yeast infection spread and infect this area also?
yeast infections can spread, but i also get the exact same thing you are talking about, a red rash when i wear maxi pads it i expecially get it around my butt hole area as gross as it sounds, and it usually lingered because me walking chafted the already irritated area i usually haft to put some petroleum jelly there and sleep in the buff for it to go away, my doc says its becsue my skin is sensitive to the pads and they rub that area when i wear and pad , i only use pads so i wear them for 5 days i tried several kinds to find one that was not as bad. always thin regular seem to be ok. hope this helps, and everything is ok
I just recently started getting that same rash! It starts a few days into the period and toward the end. It happened a few months ago, then skipped one, then the next month was there again, then was ok this month. I have used the ultra thin kotex maxi and their overnight for years with no problems. But when I recently tried Always maxis I think perhaps the plastic caused a dermititis reaction. The rash was bright red and went from back of vagina toward butt and spread about an inch on both sides of the inner butt. Seemed moist, solid red patch, slightly raised, warm and painful to touch. Not sure if it was an allergy, I thought better try some yeast cream just in case. Then I also tried triple antibiotic cream applied with a bit of toilet paper. It went away after a day or two. The second time, I had no yeast cream left and tried the antiobiotic cream and it went away again in about 2 days. This month I prepared to combat any moisture issues and spinkled some mild talc onto my butt to prevent moisture and with that, and switching back to other brand, had no problems this time around. Not quite sure what the cause or solution was ... but I am allergic to a chemical used in carbonless copy paper, newspapers, glue, magic markers, etc, so, perhaps this same chemical is in the Always plastic pads.
I have similar symptoms and was diagnosed of having a yeast infection. However for me, I have used the Always Maxi Pads my whole life. It wasn't until my last period where I started getting symptoms like this. For me, they started happening the first day I put on a pad, rather than days into my period. I have inherited sensitive skin where my legs have natural bumps (flesh toned) that itch when I run outside sometimes.. The irritation takes place all around the area of the pad. I switched to Kotex but am not sure if it has helped. I have also used A&D ointment which helps for rashes and burns, but I can't tell if it's worked either. Am I supposed to just get used to experiencing this each period from now on? I certainly hope not. So for me it's almost a question of the 'chicken and the egg'; like which came first. The yeast infection causing the irritation to some pads? Or pads being made differently which has caused the irritating and led to a yeast infection? My sisters have not had a bad reaction to Always yet. But it's evident this problem has started in women longer than just of 2010--when I first got it! I'm not sure what to do. My twin sister had different symptoms (no irritation or sores/bumps) at the same time I had mine! Hers were more clearly due to a yeast infection as well. Are there any pads that work? Will this only continue if a person has a yeast infection? Basically anyone who experiences these symptoms should be checked by their doctor and tested to see if they have a yeast infection also, because I'm wondering if the two are linked!
I have that sort of thing too except when I use pads, especially maxi one when I have a heavy period I get a rash around my vj area and it stings inside my vagina D:
So I think I'm allergic to them, could I be alergic (allergic) to tampons as well?
I have a latex allergy and I get the same rash with peeling when I use regular pads that aren't hypoallergenic. I hope this helps some of you. Try searching amazon for hypoallergenic pads because that's where I buy mine.
Hello there i have the iud and i wear tampons but everytime i start i tend to get an irritation on the thigh in the inner area and the outer area... i was given steriod cream but it doesnt seem to workk im going crazy aaaaahhhhhhhhh!!!!!!
i just got the rash to and i got it last time i was on my period but this time i am going to be done with my period, and i put aloe on my rash , but it does not help. i let the rash go away on it own, but how did you know what pad is the right pad for you when you try them all? and do i talk to my doctor or just the rash go away on it own.
I am scared i have genital herpes because i have a rash down there but its not blisters? and its really sore. i got done with my period like a week ago. but.i.got it when my underwear were kinda wet and i got all itchy. do you think its herpes?
I hoping i.don't have herpes. i have a big rash in.my vagina area its very red itchy and sore i just got over my period i have had it.before. i think it could be from me having like wet underwear from discharge but i am scared. do you think i have herpes?
I bought Kotex pads for a change and got red raw skin. Next period I went back to Libra good nights and Stayfree with no problems. This time I had run out of Libra and Stayfree so I used the remaining Kotex pads and again I got the red raw rash. Never again will I buy Kotex as there is something in them that is causing my skin to almost burn.
I get the same rash and I have sensitive skin. I believe it to be the chemicals on the pads as well as swet and rubbing. I generally have to change my pads 4 to 5 tines a day. If I leave a pad go too long I get the rash. That only thing I found to help with it is to put baby powder in my underwear. I sometimes if I remember with put powder on even if I don't have the rash just to prevent it. Hope this helps. By the way I've used the different brands of pads since I first got my period and I've always got the rash.
First thing you need to do is stop using maxi pads and other brands of pads/tampons, immediately! These can cause cancer to the vagina and is life threatening...what you should start doing is buying wash cloths you may not agree with this but from getting cancer from your so called trusted pads/tampons than I suggest you do it, it may be more work as far as washing them and all its still worth your life and health if you try this and you notice the rashes aren't anywhere to be found then the whole it was the products I'd not you should see your doctor..have a great life :)
I am afraid that you are the one incorrect, they add a chemical to the pads/tampons to prevent more heavy bleeding to the cycle and I believe that chemical causes cancer to the vagina a very few women has already died from it Please do more research on that and you will see Have a nice day :)
That is very wrong. I ALWAYS get a very heavy flow, as in a super tampon does nothing for me. So how can a pad lighten your period? I have to use both all the time and it does crap for me. So again how can a pad lighten your period? Also a tampon left in over 5hours can cause cervical cancer NOT a pad which isn't shoved into your vaj.
I get this rash every month. I have gotten these rashes since my first child. (2002) The problem is seeming to worsen. I was wondering if it was not the pad but the actually blood? Could possible I can not handle having the same paths of blood continuously? I have an IUD and on birth control pills to control my cycle. It is horrible. Several weeks a month. I need some relief.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.